MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Annales de dermatologie et de venereologie · 1998

[Chronic radiodermatitis after heart catheterization: the contributing role of ciprofibrate (Lipanor)?].

Gironet N, Jan V, Machet M C, Machet L, Lorette G, Vaillant L

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

BACKGROUND

Radiodermatitis after cardiac catheterization procedures has been reported in only a few cases in the literature. This side effect may not however be uncommon after long or repeated endocavitary explorations.

CASE REPORT: We observed a case of chronic radiodermatitis which developed after cardiac catheterization, in a patient treated with corticosteroids and ciprofibrate for lupus. The patient had undergone only one heart catheterization. A second catheterization performed when the patient had stopped ciprofibrate did not provoke new lesions.

DISCUSSION: This observations would suggest that ciprofibrate could participate as a radiosensitizing factor in the development of radiodermatitis.

Для цитирования: Gironet N, Jan V, Machet M C, Machet L, Lorette G, Vaillant L. [Chronic radiodermatitis after heart catheterization: the contributing role of ciprofibrate (Lipanor)?].. Annales de dermatologie et de venereologie. 1998.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.